# SDR EIA990054

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Ws 669.5
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, LEFT WING FUEL TANK AT WS 669.5 RIB UPPER CHORD SHEAR TIE FOUND CRACKED AT STRINGER 26, NRC 6749 AND 6869.  REPAIRED IAW SB 57-2273 REV 2.  (M)
